# SDR SWI2024F00501

- Difficulty date: April 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Part number: UNKNOWN
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD SLIDER IS GOUGED      (C-CHECK RO 6/17/2024)   COMPLIED WITH REO 670-54-21-1631, REV. --, 2024-05-02 ALL STEPS FOR REPAIR TO R/H UPPER TRANSCOWL INBD SLIDER. COMPLIED WITH MAJOR REPAIR FORM 337. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
